advertisement
Question
Posted by: Lynn | 2010/01/28

teen acne on mood stabiliser meds?

my 15yr old daughter suffers from facial acne. it has become quite acute over the last two months. She is on medication for bipolar - Lamicitin. could this be aggrivating the acne? Is there anything I can get over the counter at a pharmacy you would suggest to help her?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lynne,
Lamicitin can cause acne but only in a small % of patients. It may be that it is just "normal" teenage acne. Try benzoyl peroxide ( Oxy 10 ) on spots. A topical antibiotic lotion like Ilotycin may help to prevent breakouts.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jessie | 2014/09/01

Hi there I am 18 and am on lamicitin for bipolar but I can't find any information on it at all !! I am on the contraception pill called trigestral. Will these two medications have a effect on one another?

Reply to Jessie
Posted by: cyberdoc | 2010/01/28

Hi Lynne,
Lamicitin can cause acne but only in a small % of patients. It may be that it is just "normal" teenage acne. Try benzoyl peroxide ( Oxy 10 ) on spots. A topical antibiotic lotion like Ilotycin may help to prevent breakouts.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement